It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



High Cholesterol Message Board


High Cholesterol Board Index


[QUOTE=Miriam7]Niacin is still a statin, albeit a natural one. Statins damage my muscles. :( That's why I had to switch to Zetia.

Thanks though! :)[/QUOTE]

Niacin is not a statin. It is a B vitamin. While it may contribute to liver damage, it is not a statin. Maybe you are thinking of Red Yeast Rice, which in fact is a statin, albeit a natural one.
[QUOTE=pcovers]Niacin is not a statin. It is a B vitamin. While it may contribute to liver damage, it is not a statin. Maybe you are thinking of Red Yeast Rice, which in fact is a statin, albeit a natural one.[/QUOTE]


Hmmm...you could be right, maybe I'm getting the two confused. :o

All I know is my doc told me that I would probably get muscle pain/damage from Niacin because I do get pain/damage from the statins. (zocor/lipitor, etc).

Thanks for catching my boo-boo! :)





All times are GMT -7. The time now is 09:10 PM.





© 2021 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!